# SDR REXA2012091601345

- Difficulty date: September 16, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 20,050 hours, 17,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A'S FLASHLIGHT INOP.  REMOVED AND REPLACED F/A FLASHLIGHT BATTERY IAW AMM 25-61-01.  OPS CHECK GOOD.  DM CLEARED.
